# SDR CA980317033

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2L9
- Engine: Pwa JT8D17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 65544761
- Condition: Failed
- Location: Nr 2 Eng Oil
- Component: 65544761
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE OIL FILTER LIGHT CAME ON.  POWER REDUCED, BUT SETTING TOO LOW TO CONTINUE.  RETURNED TO GATE.  REPLACED OIL PRESS DIFFERENTIAL SWITCH.
